# SDR WRNA200500022

- Difficulty date: September 14, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,175 hours, 20,532 cycles
- Engine: Ge CF650C2
- Engine time: 72,145 hours, 13,232 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED 4 TIMES CLIMBING THROUGH 15,500 FT.  AFTER COMPRESSOR STALL, WITH SAME THROTTLE ANGLE, NR 1 ENG N1 WAS 98.4 PERCENT WHILE NR 2 WAS 104 PERCENT.  ALL OTHER PRIMARY ENGINE PARAMETERS WERE FLUCTUATING.  WHEN THE NR 1 THRUST LEVER WAS RETARDED TO FLT IDLE THE COMPRESSOR STALL CEASED AND NORMAL FLIGHT IDLE PARAMETERS WERE NOTED.  AIRCRAFT LANDED WITHOUT INCIDENT.
